# SDR DALA201806214128

- Difficulty date: June 19, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 60,642 hours, 21,921 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Malfunctioned
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WOULD NOT ARM OR DISARM.  REMOVED AND REPLACED THE R1 DOOR ASSIST RESERVOIR ASSY IAW AMM 52-11.  CHECKED DOOR 1R SLIDE ASSY. NO DEFECTS NOTED. ARMED AND DISARMED DOOR SEVERAL TIMES NO DEFECTS NOTED.
